Regularization of an unilateral obstacle problem

Ahmed Addou; E. Bekkaye Mermri; Jamal Zahi

ESAIM: Mathematical Modelling and Numerical Analysis (2010)

  • Volume: 35, Issue: 5, page 935-943
  • ISSN: 0764-583X

Abstract

top
The aim of this article is to give a regularization method for an unilateral obstacle problem with obstacle ψ and second member f, which generalizes the one established by the authors of [4] in case of null obstacle and a second member is equal to constant 1.

How to cite

top

Addou, Ahmed, Bekkaye Mermri, E., and Zahi, Jamal. "Regularization of an unilateral obstacle problem." ESAIM: Mathematical Modelling and Numerical Analysis 35.5 (2010): 935-943. <http://eudml.org/doc/197577>.

@article{Addou2010,
abstract = { The aim of this article is to give a regularization method for an unilateral obstacle problem with obstacle ψ and second member f, which generalizes the one established by the authors of [4] in case of null obstacle and a second member is equal to constant 1. },
author = {Addou, Ahmed, Bekkaye Mermri, E., Zahi, Jamal},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis},
keywords = {Regularization; obstacle; unilateral.; regularization methods; non-differentiable minimization problem},
language = {eng},
month = {3},
number = {5},
pages = {935-943},
publisher = {EDP Sciences},
title = {Regularization of an unilateral obstacle problem},
url = {http://eudml.org/doc/197577},
volume = {35},
year = {2010},
}

TY - JOUR
AU - Addou, Ahmed
AU - Bekkaye Mermri, E.
AU - Zahi, Jamal
TI - Regularization of an unilateral obstacle problem
JO - ESAIM: Mathematical Modelling and Numerical Analysis
DA - 2010/3//
PB - EDP Sciences
VL - 35
IS - 5
SP - 935
EP - 943
AB - The aim of this article is to give a regularization method for an unilateral obstacle problem with obstacle ψ and second member f, which generalizes the one established by the authors of [4] in case of null obstacle and a second member is equal to constant 1.
LA - eng
KW - Regularization; obstacle; unilateral.; regularization methods; non-differentiable minimization problem
UR - http://eudml.org/doc/197577
ER -

References

top
  1. A. Addou and E.B. Mermri, Sur une méthode de résolution d'un problème d'obstacle. Math-Recherche & Applications2 (2000) 59-69.  
  2. I. Ekeland and R. Temam, Analyse convexe et problèmes variationnels. Gauthier-Villars, Eds., Paris, Brussels, Montreal (1974).  
  3. R. Glowinski, J.-L. Lions and R. Trémolières, Numerical Analysis of Variational Inequalities. North-Holland Publishing Company, Amsterdam, New York, Oxford (1981).  
  4. H. Huang, W. Han and J. Zhou, The regularisation method for an obstacle problem. Numer. Math.69 (1994) 155-166.  Zbl0817.65050
  5. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and their Applications. Academic Press, New York (1980).  Zbl0457.35001

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.